# SDR SWAA2022100552229

- Difficulty date: October 4, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N431WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29845
- Aircraft time: 66,977 hours, 39,429 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Wrong Part
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR EMERGENCY LIGHT LENS NOT BILINGUAL /  R&R LENS IAW AMM 33-51-01.;[02] INSPECTED
